PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 39 > pp. 61-91

Green's Function Expansions in Dyadic Root Functions for Shielded Layered Waveguides

By G. W. Hanson, A. I. Nosich, and E. M. Kartchevski

Full Article PDF (866 KB)

This article is cited by:
  • Dyadic Eigenfunctions and Natural Modes for Hybrid Waves in Planar Media
    G.W. Hanson
    IEEE Transactions on Antennas and Propagation, Vol. 52, No. 4, 941, 2004
    doi:10.1109/TAP.2004.825673
     
  • Dyadic Green's Function for a Multilayered Planar Medium—a Dyadic Eigenfunction Approach
    G.W. Hanson
    IEEE Transactions on Antennas and Propagation, Vol. 52, No. 12, 3350, 2004
    doi:10.1109/TAP.2004.836409
     
  • A Nondestructive Technique for Determining Complex Permittivity and Permeability of Magnetic Sheet Materials Using Two Flanged Rectangular Waveguides
    Milo Wilt Hyde IV, Michael J. Havrilla
    Progress In Electromagnetics Research, Vol. pier-79, 367, 2008
    doi:10.2528/PIER07102405